You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Simple, Positive Semi-Definite, Heteroskedasticity and Autocorrelation Consistent Covariance Matrix
Whitney K. Newey and Kenneth D. West
Vol. 55, No. 3 (May, 1987), pp. 703-708
Published by: The Econometric Society
Stable URL: http://www.jstor.org/stable/1913610
Page Count: 6